# SDR ASOA2018091835202

- Difficulty date: September 13, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 40,121 hours, 31,659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BAD/NOXIOUS ODOR IN COCKPIT DURING CLIMBOUT AND DESCENT. MX RAN PACKS FOR EXTENDED PERIOD AND COULD NOT DUPLICATE ODOR. A/C WAS APPROVED FOR RETURN TO SERVICE.
